Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Can i use Ciprotab each time i experience UTI ?

i m 25yrs old girl. i had intercourse with my guy and after that i had a painful urination. i cound nt bare the pain after the 3rd day and took ciprotab and felt okay. already i had taken this drug sometime ago with the same symptom. can i continue using this drug each time i experience UTI?. what is the possibility that i may get the infection again.
Asked On : Sun, 10 Jul 2011
Answers:  1 Views:  2160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
you are having u t i
the antibiotic has a course of minimal 5 days with proper dose otherwise drug resistance will develop
better to consult physician and get urine c/s before starting the medicine
better to exclude any genital tract infection also
get a gynecological check up
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor